# SDR 20000620SH012

- Difficulty date: May 16, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Part serial: 5400
- Condition: Precesses
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GYRO REMOVED FOR PRECESSING, NO FURTHER INFORMATION IS AVAILABLE.  (X)
